# SDR SIMA20130301007

- Difficulty date: March 1, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- Aircraft time: 28,340 hours, 24,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE EXIT SIGN ON ROW 2 PARTITION IN FRONT OF 2B INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EXIT SIGN AT ROW 2 IAW EMB 135 AMM 33-50-15.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
